# SDR CA041112002

- Difficulty date: November 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 53,817 hours
- Engine: Rroyce DART5342
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D237060
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) FIRE BELL AND LIGHT ON NR 2 ENGINE CAME ON IN CRUISE. ENGINE NR 2 SHUTDOWN. LANDED WITHOUT INCIDENT.  FOUND FIRE LOOP P/N D2370-60 DAMAGED, REPLACED LOOP WITH NEW PART TESTED SERVICEABLEGROUND RUN. NO FAULTS FOUND RETURNED AIRCRAFT TO SERVICE
